MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012631-59
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection, functional testing, and dimensional analysis was performed on the returned device.The reported resistance was unable to be confirmed.The reported stent movement was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.In this case, based on the reported information and evaluation of the returned device, the reported difficulty advancing appears to be due to operational context.It is likely that the difficulty advancing was related to the viper guidewire as there was no resistance noted using a proxy guide wire during the returned evaluation.Additionally, the stent movement likely occurred during the failed attempts to advance the omnilink elite over the viper guide wire.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left external iliac artery.The 8x59mm omni elite balloon expanding stent (bes) was attempted to be advanced on a viper guide wire (gw) via the left common femoral artery; however, the bes met with resistance during advancement prior to entering the patient anatomy.An attempt was made to slightly pull back the bes and the readvance, but resistance was still noted with the gw and the stent became loose on the balloon and moved from between the balloon markers.Therefore, the bes and the gw were removed independently from each other and another omni elite bes and viper gw were used to continue the procedure.There as no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21453522
Report Number2024168-2025-02033
Device Sequence Number7158957
Product Code NIO
UDI-Device Identifier08717648178528
UDI-Public(01)08717648178528(17)260531(10)2121241
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number1012631-59
Device Catalogue Number1012631-59
Device Lot Number2121241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIPER GUIDE WIRE
Patient Age72 YR
Patient SexMale